# SDR SWIA202053157

- Difficulty date: August 20, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 977-1000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SILL AT FS 977-1000 HAS CORROSION IN SEVERAL SPOTS.  C-CHECK RO 10/9/2020.  REPAIRED LT FLOOR SILLS FS 977-1000, REF CRJ900 SRM.  ALL STEPS COMPLIED WITH.
